Jump to content

PTSD?


Jaywill
 Share

Recommended Posts

Does anyone else feel that they are experiencing PTSD from withdrawal? The dr's thought ALS/MS at the start then my muscles went crazy with CK levels in the 900 range, making it unbearable to move. After that the body wide tingling, not being able to feel and swallow, but was happy because that made me aware I don't have ALS. That turned into Heart, kidney, salt issues BP that was so low they don't know how I was walking around. Followed by hospital stays and drs telling me there's something going on but we just don't know what. Now a lot of that is going ok but I can barely work as perfume drives my nervous system crazy and the right side of my throat swells up. I know I am getting stronger but 30 months? Come on, I am always terrified to put food in my mouth and I just wait for the next terrible thing to happen. I know I am better than I was but I think I have some serious fear issues from this process. Anyone else out there feel the same?

12 year on Paxil 20mg. Dropped to 5mg a few years before weaning, Was on 5mg weaned over a few months and then went off Aug 15, 2012. Severe withdrawal started Nov 2012 and have been slowly recovering. Have had all physical symptoms especially muscle, immune and food sensitivities!

Link to comment
Share on other sites

  • Moderator Emeritus

I think I might be.  The extreme DP/DR of early, acute withdrawal, for me, has become associated with certain activities and I still have a difficult time feeling its safe to do them. 

 

There is a video in this topic where Dr. Alex Stalcup talks briefly about withdrawal causing PTSD:

PTSD from drug withdrawal kindling ...

I'm not a doctor.  My comments are not medical advise. These are my opinions based on my own experience and what I've learned. Please discuss your situation with a medical practitioner who has knowledge of tapering and withdrawal...if you are lucky enough to find one.

My Introduction Thread

Full Drug and Withdrawal History

Brief Summary

Several SSRIs for 13 years starting 1997 (for mild to moderate partly situational anxiety) Xanax PRN ~ Various other drugs over the years for side effects

2 month 'taper' off Lexapro 2010

Short acute withdrawal, followed by 2 -3 months of improvement then delayed protracted withdrawal

DX ADHD followed by several years of stimulants and other drugs trying to manage increasing symptoms

Failed reinstatement of Lexapro and trial of Prozac (became suicidal)

May 2013 Found SA, learned about withdrawal, stopped taking drugs...healing begins.

Protracted withdrawal, with a very sensitized nervous system, slowly recovering as time passes

Supplements which have helped: Vitamin C, Magnesium, Taurine

Bad reactions: Many supplements but mostly fish oil and Vitamin D

June 2016 - Started daily juicing, mostly vegetables and lots of greens.

Aug 2016 - Oct 2016 Best window ever, felt almost completely recovered

Oct 2016 -Symptoms returned - bad days and less bad days.

April 2018 - No windows, but significant improvement, it feels like permanent full recovery is close.

VIDEO: Where did the chemical imbalance theory come from?



VIDEO: How are psychiatric diagnoses made?



VIDEO: Why do psychiatric drugs have withdrawal syndromes?



VIDEO: Can psychiatric drugs cause long-lasting negative effects?

VIDEO: Dr. Claire Weekes

 

 

 

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy